MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® RELION TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® RELION TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 09409963001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 74 mg/dl and 376 mg/dl.The customer was sweating and believes her blood glucose was low and that the 74 mg/dl reading was correct.The customer retrieved and drank soda and milk, and ate sandwich to self-treat.She felt fine afterwards.No treatment or outside assistance was required.

Brand Name
ACCU-CHEK ® RELION TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key17724579
Report Number3011393376-2023-02073
Device Sequence Number12553500
Product Code NBW
UDI-Device Identifier00681131403283
UDI-Public00681131403283
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/30/2024
Device Catalogue Number09409963001
Device Lot Number302458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight68 KG